# SDR AALA202203254964

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 48,407 hours, 23,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROWS 24 AND 25 SEAT EMERGENCY LIGHTS INOPERATIVE.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
